# SDR DXTA2009102903832

- Difficulty date: October 28, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- Aircraft time: 3,493 hours, 2,330 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 049801001
- Part serial: G0325
- Condition: Inoperative
- Location: Mlg
- Part time: 2,330 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DIDN'T RETRACT WHEN GEAR HANDLE WAS SELECTED UP. AFTER GEAR HANDLE WAS SELECTED DOWN THE AMBER "NOSE DOOR OPEN R" CAS MESSAGE ILLUMINATED.  REMOVED AND REPLACED THE LANDING GEAR HANDLE ASSY. WITH REPAIRED UNIT. OPERATIONAL CHECK NORMAL. WORK PERFORMED IAW THE CE680 M/M 32-30-10.
